# SDR UALA2008122206938

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 47,016 hours, 5,638 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156556HS
- Condition: Shorted
- Location: Crew Rest Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR PROBLEM.  FLIGHT DIVERTED.  FOUND DETECTOR 1A SHORTED.  REPLACED DETECTOR.  OPERATIONAL TESTED GOOD.
